| Catalog Number |
9-PDAP-05-04-L |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/16/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that on (b)(6) 2024, a 5mmx4mm amplatzer piccolo occluder was selected for implant using a 4f amplatzer torqvue lp delivery system.During implant, the occluder deformed with a cobra shape.There were no interactions with cardiac structures during deployment and no angulation/kink was observed with the delivery system.The deformed device was never released from the delivery cable and removed from the patient.A new 4mmx2mm amplatzer piccolo occluder was successfully implanted.The patient was reported to be in stable condition.
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Additional Manufacturer Narrative
An event of device deformity could not be confirmed.The device was returned to abbott for investigation and the device met functional specifications when analyzed under non-physiological conditions.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all defined manufacturing specifications.Use of the incorrect size delivery system, anatomical interference, and angulation or kink in the delivery system upon deployment are potential causes of the reported event.Information from the field indicated that the correct size delivery sheath was used.The patient did not have any anatomical interference and there was no angulation or kink in the delivery system upon deployment.The cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.